# SDR G6OA200700006

- Difficulty date: August 16, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N606GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47929
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL PRESSURE STARTED TO DECREASE FOLLOWED BY LOW OIL PRESSURE LIGHT AND RAPID LOSS OF OIL QUANTITY.  ENGINE WAS SHUTDOWN.
